| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Codes |
Circuit Failure (1089); No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was returned to service and repair.The device was returned because the recipient could not longer use the remote control.It seemed to have deformed and it rattled inside the housing.
Additional Manufacturer Narrative
Conclusion: according the information received, a finetuner echo was sent to service _ repair due to not functioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed malfunction.No injury was reported.This is a final report.
Event or Problem Description